MAUDE Adverse Event Report: Abbott Medical TactiSys¿ Quartz Ablation System; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation

Abbott Medical TactiSys¿ Quartz Ablation System; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Model Number PN-004 400
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a repeat pulmonary vein isolation procedure for atrial fibrillation using the tactisys quartz system, the contact force on the tactiflex duo catheter could not be reset and signals displayed on the ensite x system appeared purple.Verification of system connections, system restart, and exchange of two tactiflex duo catheters did not resolve the issue.Subsequent use of a tactiflex se catheter also did not resolve the issue, and the procedure was cancelled.

Brand Name
TactiSys¿ Quartz Ablation System
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Fibrillation
Manufacturer (Section D)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50898569
Report Number2184149-2026-00250
Device Sequence Number20340120
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)7441324
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number7441324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown